# SDR YENA2025080700809

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 85,573 hours, 30,958 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 05072940
- Condition: Failed
- Location: Zone 100
- Part time: 49,570 hours, 18,128 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1152, MCO-BOS. "DURING DESCENT FROM FL 370 TO APPROX FL 270, MODERATE ELECTRIC OR BURNING PLASTIC SMELL, ANTI ICE WAS ON BUT LATER USED AGAIN WITH NO SMELL SO I DO NOT SUSPECT A CONNECTION TO ANTI-ICE. ; UPON ARRIVAL ON A/C FOUND C/B X18 TO BE TRIPPED. REMOVED AND REPLACED C/B X18 REF. AMM 21-21-00. PERFORMED OPS CHK IAW AMM 21-21-00 OPS CHK FAILED C/B X18 CONTINUED TO TRIP. REMOVED AND REPLACED #1 CABIN RECIRE FAN IAW AMM 21-21-51 OPS CHK OK ND ELECTRIC/BURNING PLASTIC SMELL NOTED. A/C OK FOR SVC AT THIS TIME,"
